Identification of patients at risk of anaphylactoid reactions to N-acetylcysteine in the treatment of paracetamol overdose.

@article{Schmidt2013IdentificationOP,
  title={Identification of patients at risk of anaphylactoid reactions to N-acetylcysteine in the treatment of paracetamol overdose.},
  author={Lars Ebbe Schmidt},
  journal={Clinical toxicology},
  year={2013},
  volume={51 6},
  pages={467-72}
}
CONTEXT N-acetylcysteine (NAC) is acknowledged as an effective antidote for paracetamol overdose. However, adverse effects to NAC are common and may be a point of concern for the patient and the treating physician. OBJECTIVE The aim of the present study was to further analyse possible risk factors of anaphylactoid adverse effects to intravenous NAC in order to identify individual patients or groups of patients at particular risk. METHODS This study is an observational case series of adverse… CONTINUE READING
Related Discussions
This paper has been referenced on Twitter 18 times. VIEW TWEETS

Citations

Publications citing this paper.
Showing 1-9 of 9 extracted citations

References

Publications referenced by this paper.
Showing 1-10 of 32 references

Risk factors and mechanisms of anaphylactoid reac- tions to acetylcysteine in acetaminophen overdose

DN Bateman
Clin Toxicol • 2008

incidence of anaphylactoid reactions to N-acetylcysteine in patients with high acetaminophen concentrations after overdose

N Pakravan, WS Waring, S Sharma, C Ludlam
Clin Toxicol (Phila) • 2008

N-acetylcysteine for the treatment of paracetamol poisoning? Hong Kong

TG Mant, JH Tempowski, GN Volans, JC Talbot
J Emerg Med • 2007

Effect of intravenous N-acetylcysteine infusion on haemostatic parameters in healthy subjects

U Becker, F Bendtsen
Gut • 2005

Prevalence of 18 . hypersensitivity reactions to intravenous N - acetylcysteine in acetaminophen poisoned patients

F Gheshlagi, N Izadi-Mood, R Amini, G Montazeri
Clin Toxicol • 2005

hypersensitivity reactions to intravenous N-acetylcysteine in acet- aminophen poisoned patients

H Sanaei-Zadeh, F Taghaddosinejad, N Jalali, H Kariman
Clin Toxicol • 2005

Similar Papers

Loading similar papers…